MathSciNet Relay Station
MathSciNet bibliographic data
MR1658803 (99h:94034) 94A29 (94A15 94A40)
Körner, János; Orlitsky, Alon Zero-error information theory. Information theory: 1948–1998. IEEE Trans. Inform. Theory 44 (1998), no. 6, 2207–2229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement